JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTION
Jun, Jae-Bok; Ahmad, Mobin;
  PDF(new window)
 Abstract
We define a semi-symmetric metric connection in an almost -paracontact Riemannian manifold and we consider invariant, non-invariant and anti-invariant hypersurfaces of an almost -paracontact Riemannian manifold endowed with a semi-symmetric metric connection.
 Keywords
hypersurface;almost -paracontact Riemannian manifold;semisymmetric metric connection;
 Language
English
 Cited by
 References
1.
M. Ahmad, J.-B. Jun, and A. Haseeb, Hypersurfaces of almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection, Bull. Korean Math. Soc. 46 (2009), no. 3, 477–487 crossref(new window)

2.
M. Ahmad and C. Ozgur, Hypersurfaces of almost r-paracontact Riemannian manifold endowed with a semi-symmetric non-metric connection, Results in Mathematics, Accepted crossref(new window)

3.
A. Bucki, Hypersurfaces of almost r-paracontact Riemannian manifolds, Tensor (N.S.) 48 (1989), no. 3, 245–251

4.
A. Bucki, Almost r-paracontact structures of P-Sasakian type, Tensor (N.S.) 42 (1985), no. 1, 42–54

5.
A. Bucki and A. Miernowski, Almost r-paracontact structures, Ann. Univ. Mariae Curie- Sklodowska Sect. A 39 (1985), 13–26

6.
B. Y. Chen, Geometry of Submaifolds, Marcel Dekker, New York, 1973

7.
A. Friedmann and J. A. Schouten, Uber die geometrie der halbsymmetrischen ubertrangung, Math. Z. 21 (1924), no. 1, 211–223 crossref(new window)

8.
J. A. Schouten, Ricci Calculus, Springer, 1954

9.
K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579–1586